In this paper general theorems for optimal strategic procedures in the repeated play of a game against nature are given. The game is supposed to be infinite from the right and the theorems include the solution of a sequential decision problem with infinite decision space.
 J. Hannan: Approximation to Bayes Risk in Repeated Play
. Contributions to the Theory of Games 3 (1957), 97-139. MR 0109094
| Zbl 0078.32804
 M. Loève: Probability Theory
. 3d ed., Van Nostrand, New York 1963. MR 0203748
 J. Van Ryzin: The Sequential Compound Decision Problem with $n \times m$ Finite Loss Matrix
. Ann. Math. Statist. 37 (1966), 4, 954-975. MR 0198640